MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-18 LAPAROSCOPIC INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT

HALYARD HEALTH MIC-KEY* G-18 LAPAROSCOPIC INTRODUCER KIT; DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Model Number 10237
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample was not available at the time this report was filed.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 03may2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was initially reported that 3 of 4 t-fastener sutures broke about 1cm below locking bolster.The balloon retained internal gastronomy-tube bumper and was found to be outside the stomach, in the abdomen.The patient returned to the operating room for an open laparotomy.The physician alleged the patients stomach was not insufflated for the procedure and most likely led to complications.Additional information was received on 12-apr-2017 that states, the procedure was performed friday, (b)(6) 2017.On saturday or sunday (exact date unknown) the t-fasteners broke and the patient had a cat scan.The g-tube was found to be in the peritoneal cavity.The feeding tube was alleged not to be used.The patient was taken to the operating room for a laparotomy to have the tube removed.The feeding tube was completely intact and there were no issues with the feeding tube itself.The surgeon did not inflate the stomach during procedure/placement of t-fasteners.The patient is in stable condition.No additional information was provided.

Common Device Name
DIGESTHEALTH ENTERAL FEED PERC PLACEMENT
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6545446
Report Number9611594-2017-00071
Device Sequence Number10787294
Product Code KGC
UDI-Device Identifier10680651102376
UDI-Public10680651102376
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number10237
Device Catalogue Number991010237
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2017
Initial Report FDA Received Date05/04/2017
Patient Sequence Number1
Patient Age74 YR